# SDR R61A201503010156

- Difficulty date: March 1, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: 170866684031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT WASTE DISPOSAL ACCESS PANEL HAS CORROSION.  MAINTENANCE R & R WASTE DISPOSAL ACCESS PANEL IAW AMM 20-10-01 APPLIED PRIMER AND TOP COAT IAW SRM 51-23-05, 51-23-06. PN 170-86668-4031 PANEL. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
